# SDR CKSA97116

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 422.75-285.2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION FOUND LEVEL 2 CORROSION RIGHT HAND UPPER WING LEADING EDGE (XFS422.75 - 285.250) AROUND SCREWS.  CUT OUT DAMAGE, INSTALLED DOUBLER REPAIR IAW SKETCH AIA/E/2471 DATED 1-3-96 REV ORIG EA 97-013.  CORROSION TASK CARD NUMBER 116R-0551.  NON-ROUTINE TASK CARD NUMBER 93637.
